Jitters after not finishing

Living the real life under lock and key
Post Reply
Critter228
Posts: 58
Joined: Fri Sep 21, 2018 12:26 pm
Gender:

Jitters after not finishing

Post by Critter228 »

I haven’t cum in 35 days. But we’ve been doing 2-3 long teasing sessions a week. After most of them I’m a jittery, nervous mess. Even after sleeping my nervous energy is distracting and starting to be worrisome. I already have anxiety and afib. I’m always terrified the anxiety+activity+hormones that build up from not cumming will trigger something like a arrhythmia. I have had palpitations during sex, actually a lot over the past few years. But I guess I’m asking, does anyone else have a way of dealing with this nervous energy? Right now I feel like electricity is shooting through me yet I’m dog tired. I love chastity and orgasm denial play but I fear it’s Exacerbating my anxiety issues.
0 x
CigarBearcub
Posts: 12
Joined: Sun May 23, 2021 3:46 pm
Gender:

Re: Jitters after not finishing

Post by CigarBearcub »

Have you chatted with your doctor about the anxiety issue? Or maybe there is other things you can modify in your life, such as cutting down on caffeine, that could possibly help with it?

During the first few days of a lockup, I tend to have it worse as my body is adjusting to it. Lots of energy that I put into play where I can (plugs, etc). But it's never left me feeling worse than when I started. It could be a physiological thing that you need to figure out from your combination of issues you listed. If your KH would let you test it one time by going through your normal teasing process, but allowing a finish - see how that goes? Could at least provide a bit of evidence as you try and work it out with a doctor?
1 x
Critter228
Posts: 58
Joined: Fri Sep 21, 2018 12:26 pm
Gender:

Re: Jitters after not finishing

Post by Critter228 »

I’m already on BP medicine for my palpitations and it helps a lot but doesn’t get rid of them completely. They tend to come back during heavy lifting and vigorous exercise (ie sex). I have anxiety medicine but I’ve but back as things had gotten better for a while. I still take them as needed but they aren’t miracle cures. If I go to my doctor they are going to up my dosages. But I really feel it more during and after sex, and without finishing I feel that jittery “high” for hours to days after. I don’t really like the feeling.

I’ve talked to my gf but I keep some of the symptoms to myself because I know her and she’ll stop playing if she thinks my health’s in danger. But I don’t want to live without sex or without sexual stuff. And anxiety / depression pills have affected me in the past in the bedroom. It’s like walking a fine line and takes some of the fun out of sex which sucks.
0 x
TwistedMister
Posts: 3179
Joined: Thu Nov 10, 2011 5:49 pm
Location: Northern New England
Last orgasm: October 21st, 2020
Orgasms this year: 4
Gender:

Re: Jitters after not finishing

Post by TwistedMister »

Critter228 wrote: Fri Jun 04, 2021 12:35 pm I’m already on BP medicine for my palpitations and it helps a lot but doesn’t get rid of them completely.
I know a bit about BP meds, and I have never heard of any of them being useful for 'palpitations'. I was going to say that some of this may be 'in your head' and then you wrote
"I have anxiety medicine but I’ve cut back as things had gotten better for a while. I still take them as needed but they aren’t miracle cures."
I don't know what you are on, but some of these meds are not designed to be taken on an 'as needed' basis- they are meant to be taken on a regular basis based on the dosage and half-life in order to maintain a steady, effective therapeutic level in the bloodstream. Some of them also have specific ramp-up/ramp-down schedules which should not be altered except on the advice of one's physician. They are not a 'stop taking them when things get better' pill, they are a 'find the level that works for you and stick with it' pill.

I am not a doctor, but I did used to be a statewide distributor for one of the largest pharmaceutical companies and I have read truckloads of documentation- studies, prescriber information, patient information, side-effects and chemistry details/mode of action stuff for a wide variety of meds.

If your prescription mandates a particular schedule and not 'as needed', then you need to stick with that schedule and not stop taking the stuff when you 'feel better' unless/until your doctor tells you otherwise. Your fear of having the dosage increased is misguided if you aren't following the current instructions already.

You need to follow the instructions your doctor has given you, he knows better than a bunch of us numbnuts on a message board.
0 x
04/07/19 "And then I 'punished' you by making you lick my pussy after I let my other 'boy' fuck me." --Mrs. Twisted
Critter228
Posts: 58
Joined: Fri Sep 21, 2018 12:26 pm
Gender:

Re: Jitters after not finishing

Post by Critter228 »

I’m on bystolic and losartan daily for afib and high blood pressure (which my doctor believes exacerbates the afib). And I have Xanax as needed. And I’ve limited my caffeine. But after a teasing session I feel like I’ve had a coffee injected right into my veins for about 12-24 hours.
0 x
TwistedMister
Posts: 3179
Joined: Thu Nov 10, 2011 5:49 pm
Location: Northern New England
Last orgasm: October 21st, 2020
Orgasms this year: 4
Gender:

Re: Jitters after not finishing

Post by TwistedMister »

Critter228 wrote: Tue Jun 08, 2021 11:37 am I’m on bystolic and losartan daily for afib and high blood pressure (which my doctor believes exacerbates the afib). And I have Xanax as needed. And I’ve limited my caffeine. But after a teasing session I feel like I’ve had a coffee injected right into my veins for about 12-24 hours.
Xanax is a benzodiazepine, and is one of those drugs which should be ramped up to a particular treatment level, with a gradual taper to a maintenance dose or discontinuation. It should not be taken on an 'as needed' basis. There are other drugs which may be a better choice in this situation. You should talk with your doctor.

Did your doctor warn you about eating grapefruit or drinking grapefruit juice while taking it? He should have. Xanax is metabolized by Cytochrome P450 3A4 and grapefruit can have a negative effect on it. Xanax has a mean elimination half-life of just over 11 hours, with a range of about 6 to 26 hours. Consuming grapefruit can inhibit the metabolisation of Xanax, causing it to remain in your system longer and/or increasing blood plasma concentration.

In my opinion, taking Xanax on an 'as needed' basis may result in 'extended withdrawal syndrome', of which *increased* anxiety can be a symptom. This is not necessarily what is going on in your case. And remember, I am not a doctor, and more importantly, I am not *your* doctor, so do not modify any drug regimen based on any information I provide- follow your doctor's instructions.

However, what you *can* do, is experiment with the length and intensity of 'teasing' sessions to see if there is really a connection to your 'hyped-up' feeling, and if it varies with the length and intensity of the teasing.

Sexual activity can cause the release of certain neurotransmitters and other chemical changes that can affect various brain and central nervous system activities. Bystolic is a beta blocker and I am not real familiar with its properties, or whether sexual activity might modify its action. However, Xanax is a CNS depressant and I feel that it is *possible* that being accustomed to this action could could result in a higher 'high' when engaging in sexual activity.

If/when you talk to your doctor, you do not need to be explicit in describing your sexual activity, just generalize it to 'sexual activity'. But you should discuss whether sexual activity could be a cause of your experience in relation to either or both of the Bystolic or Xanax.

I have not mentioned the losartan, as I have been taking it for years and have not noticed any negative effects.
0 x
04/07/19 "And then I 'punished' you by making you lick my pussy after I let my other 'boy' fuck me." --Mrs. Twisted
Critter228
Posts: 58
Joined: Fri Sep 21, 2018 12:26 pm
Gender:

Re: Jitters after not finishing

Post by Critter228 »

Thank you. Yes I don’t feel any positive or negative effects from losartan. I really don’t feel any negative effects from the other two either other than a little drowsiness if I’m not mid-panic attack when I take the Xanax.

I think it’s just my bodies reaction to revving up for sexual activity and then not getting a release. I stay revived for a day or more sometimes if it’s been an intense session. I imagine this is what coffee drinkers feel and enjoy. I’m naturally a nervous person so it makes it uncomfortable for me
0 x
Jon Descer
Posts: 105
Joined: Fri Apr 29, 2016 11:42 pm

Re: Jitters after not finishing

Post by Jon Descer »

I'd like to say that my mother, my cousin, and I, have all been prescribed Xanax, by separate doctors, specifically to take on an as-needed basis. That's perfectly normal.

As for TC, I might suggest breathing exercises or meditation. Or exercise--maybe a bike ride or run after a teasing session (doesn't have to be real intense).
0 x
Post Reply